A Posteriori Error Estimates for a Model Boundary Optimal Control Problem

Liu, Steve Wenbin and Yan, Ningning (2000) A Posteriori Error Estimates for a Model Boundary Optimal Control Problem. Journal of Computational and Applied Mathematics, 120 (1-2). pp. 159-173. ISSN 0377-0427. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0377-0427(00)00308-3

Abstract

In this paper, we derive a posteriori error estimates for the finite element approximation of quadratic optimal boundary control problems. We derive a posteriori error estimates for both the state and the control approximation on polygonal domains. Such estimates, which are apparently not available in the literature, can be used to construct reliable adaptive finite element approximation schemes for the control problems.

Item Type: Article
Uncontrolled keywords: Optimal boundary control; Finite element approximation; Adaptive finite element methods; A posteriori error analysis
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 01 Jun 2009 06:52
Last Modified: 23 Jun 2014 11:07
Resource URI: http://kar.kent.ac.uk/id/eprint/8515 (The current URI for this page, for reference purposes)
  • Depositors only (login required):